# SDR GLBA2003005

- Difficulty date: January 13, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N118GL
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 20,311 hours, 24,428 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 1143800595
- Part serial: 0696B
- Condition: Failed
- Location: Cabin Pressure
- Part time: 6,615 hours, 7,652 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENVIRO FAIL ANNUN ILLUM, R&R PRSOV OPS CHECK GOOD
